# SDR AJC2008F00000

- Difficulty date: June 13, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N90CF
- Make and model: Cessna 560XL
- Aircraft serial: 5605080
- System (JASC): 7500 · Engine Bleed Air System
- Part: Heat Exchanger
- Part number: 99124862
- Condition: Cracked
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVELED OFF AT 10,000 MSL 40 MILES FROM LANDING ON LEVEL OFF WE SELECTED CLIMB POWER TO ACCELERATE THE AC IAW ATC REQUEST.  RT ENGINE FIRE LIGHT CAME ON, ITT 680C, N2 98 PERCENT N1 90 PERCENT.  RETARDED RT THROTTLE SLIGHTLY AND LIGHT WENT OUT IMMEDIATELY.  NO SECONDARIES, LANDED.  IT WAS THE NEAREST SUITABLE AIRPORT.  MAINT FOUND LEAK IN BLEED AIR PRECOOLER DUCT SEAL.  (K)
